Advances in Differential Equations
- Adv. Differential Equations
- Volume 1, Number 3 (1996), 425-452.
Infinite-dimensional elliptic equations with Hölder-continuous coefficients
Infinite-dimensional elliptic equations, with Hölder-continuous coefficients are here studied by purely analytic methods. In particular, Schauder estimates for solutions of such equations are derived.
Adv. Differential Equations Volume 1, Number 3 (1996), 425-452.
First available in Project Euclid: 25 April 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35R15: Partial differential equations on infinite-dimensional (e.g. function) spaces (= PDE in infinitely many variables) [See also 46Gxx, 58D25]
Secondary: 35J99: None of the above, but in this section 46G05: Derivatives [See also 46T20, 58C20, 58C25]
Cannarsa, Piermarco; Da Prato, Giuseppe. Infinite-dimensional elliptic equations with Hölder-continuous coefficients. Adv. Differential Equations 1 (1996), no. 3, 425--452.https://projecteuclid.org/euclid.ade/1366896046